Show simple item record

dc.contributor.authorBoucherif, Abdelkader ( Orcid Icon 0000-0002-4726-0366 )
dc.date.accessioned2020-08-07T21:23:43Z
dc.date.available2020-08-07T21:23:43Z
dc.date.issued2002-05-28
dc.identifier.citationBoucherif, A. (2002). Nonlocal Cauchy problems for first-order multivalued differential equations. Electronic Journal of Differential Equations, 2002(47), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12346
dc.description.abstractWe prove the existence of solutions for a nonlocal Cauchy problem for a first-order multivalued differential equation. Our approach is based on the topological transversality theory for set-valued maps.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCauchy problemsen_US
dc.subjectMultivalued differential equationsen_US
dc.subjectNonlocal conditionen_US
dc.subjectTopological transversality theoremen_US
dc.titleNonlocal Cauchy Problems for First-order Multivalued Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record